# SDR AALA201801089059

- Difficulty date: January 5, 2018
- Submitted: January 10, 2018
- Operation: Air carrier
- Aircraft: N992AN
- Make and model: Boeing 737823
- Aircraft serial: 31071
- Aircraft time: 26,809 hours, 10,662 cycles
- Engine: Cfmint CFM567B243
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, E, A
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED. COMPRESSOR STALL ON T/O. FLAMES REPORTED BY TOWER OUT OF RT ENGINE. EMERGENCY DECLARED, AIRCRAFT LANDED OVERWEIGHT AND WITHOUT INCIDENT. MAINTENANCE ACTION PENDING.  (OPEN)
